How To Deal With Nausea Due To Taking Vitamins For Pregnant Women?

Illustration of How To Deal With Nausea Due To Taking Vitamins For Pregnant Women?
Illustration: How To Deal With Nausea Due To Taking Vitamins For Pregnant Women? 2rdnmg1qbg403gumla1v9i2h-wpengine.netdna-ssl.com

Hi, I’m a 21-year-old female woman, why yes after consuming B6 + vit C pills for pregnant women, my nausea and vomiting are excessive, before consuming nausea, I only have 2x nausea. accompanied by vomiting throughout the food I eat … please help the doctor for me, thank you

1 Answer:

Hello Arif Setiono,


Thank you for using the HealthReplies.com consulting service.


Certain substances or medications can indeed cause nausea and vomiting effects, can be caused by incompatibility with these substances, allergic reactions, or increased gastric acidity. Vitamin C itself is a substance called ascorbic acid, and has acidic properties and can trigger an increase in gastric acidity, which has an effect on the onset of nausea and vomiting.


The things you can do right now are:

If you need additional vitamins, consider giving priority to vitamins from natural sources, such as fruits and vegetables or nuts. The use of vitamin supplements is generally only recommended for people who cannot be guaranteed adequate nutrition through food, for example in young children, conditions that do not allow to eat / drink a lot, or for pregnant women.
In the use of all types of drugs including vitamin supplements, always remember to take before taking the name of the drug, expiration date, and recommended usage rules.
Based on your daily experience, try to identify substances that are not appropriate (always cause symptoms of nausea / vomiting) or substances that cause allergic symptoms (itching, redness, swelling, etc.)
Even though you experience nausea or vomiting and don't feel the urge to eat, keep trying to keep your nutritional and fluid needs met, by eating nutritious foods as soon as you feel comfortable.
Use nausea and vomiting drugs only on the advice or recommendation of a doctor.

If your symptoms do not improve within a few days, consult your doctor to re-evaluate whether the supplement is necessary for you to consume, and to find out if there are other conditions or diseases that cause your symptoms, such as: pregnancy, dyspepsia syndrome , gastritis, food intolerance, allergies, gastroenteritis, and others.


If you are currently on a pregnancy program, you also need to know the signs that can arise. Read more about this in this article: Am I pregnant?


So, hopefully you can help.

: by

Related Question

Eye Solutions Such As Red Membranes Covering The White Part?

Eye Solutions Such As Red Membranes Covering The White Part?

(11 months ago)

My mother’s left eye seemed to have a red membrane that slightly covered the white part. Why is that? And what’s the solution?... Read more

Small Lumps In The Legs That Are Increasingly Hardening?

Small Lumps In The Legs That Are Increasingly Hardening?

(12 months ago)

Hello. I have lumps on my feet, at first they are really small, so clear when I look at it, it gets bigger and bigger, it becomes more dense and hurts when pierced. The shape is li... Read more

Trembling, Dizziness, Nausea, Accompanied By Decreased Appetite?

Trembling, Dizziness, Nausea, Accompanied By Decreased Appetite?

(10 months ago)

I want to ask, first I was pre-schooled at the supermarket. Then after I went home I was drinking yakult after that, my stomach was trembling with nausea, so I didn’t have an... Read more

Leave a Reply

Your email address will not be published. Required fields are marked *